I am on another 2 days medical leaves and was ordered by my doctor to rest at home. First it was the viral flu bug, then it turned out to be sinusitis. This was bad coz he said he was going to give me higher dose of antibiotics for that. In my heart i was praying that my stomach could tolerate that. Well, it seems like my stomach dun really like that.. so i started to vomit after taking the antibiotics. Darn.... hence, i got no choice but took my gastric pill too. u know how bitter was the gastric pill, it tasted 10 times worse than the antibiotics and panandol. In case u got confused, i still dunno how to swallow tablets so i had to crush my tablets into powdered form and mix with some water for consumption. Usually i put everything in there and crushed them. But in this case, i had to take my normal cold tablets and gastric tablet first then about one hour or half later, then i take my antibiotics. Hopefully this will work ,,, if not i really consider asking my doc to change another antibiotics for me instead. that's another 40 bucks down the drain.
Not that i want to be sick.... i am already trying hard to rest already. Just that probably, i had a load of back log sleep to catch ever since i started my ct oncall. Ct oncall is really damaging to my health. i rather do shift than to do on call. At least i get sufficient rest rather than continue to work the next day. Hee hee since i am ct on call, i have been taking mcs pretty often. Need to build up my health again. Lack of exercise, lack of sleep and what else...... this is sufficient to ruin my life.